The Annals of Applied Statistics

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Measuring reproducibility of high-throughput experimentsQunhua Li, James B. Brown, Haiyan Huang, and Peter J. BickelVolume 5, Number 3 (2011)
Coordinate descent algorithms for lasso penalized regressionTong Tong Wu and Kenneth LangeVolume 2, Number 1 (2008)
Brownian distance covarianceGábor J. Székely and Maria L. RizzoVolume 3, Number 4 (2009)
Coauthorship and citation networks for statisticiansPengsheng Ji and Jiashun JinVolume 10, Number 4 (2016)
A weakly informative default prior distribution for logistic and other regression modelsAndrew Gelman, Aleks Jakulin, Maria Grazia Pittau, and Yu-Sung SuVolume 2, Number 4 (2008)
  • ISSN: 1932-6157 (print), 1941-7330 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2007--2016
  • Access: Articles older than 3 years are open
  • Euclid URL: http://projecteuclid.org/aoas